# SDR AALA20110210AFW03

- Difficulty date: February 10, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 93,873 hours, 15,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TO THE FUSELAGE SKIN INNER SURFACE BETWEEN STATIONS 1087 TO 1093 AND STRINGERS 39 LEFT TO 39 RIGHT.  THE CORROSION WAS BLENDED AWAY AND EXTERNAL DOUBLERS WERE INSTALLED PER EA 767-53-014915.
